# SDR 96ZZZM1492

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5D95500
- Condition: Failure
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

FLT NR 4922 - PID-PBI - PILOT REPORTED DURING CLIMB-OUT NR 3 OIL TEMPERATURE ABOVE RED LINE.  DID PRECAUTIONARY SHUT DOWN OF NR 3 ENGINE AND RETURNED TO PID.  INSPECTION REVEALED SLUDGE IN THE VERNATHERM.  THE VERNATHERM WAS REPLACED AND NR 3 ENGINE WAS RUN.  PROBLEM STILL EXISTED.  THE OIL COOLER WAS THEN REPLACED.  ENGINE WAS RUN AND OPS CHECKED GOOD.  NO LEAKS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
